# SDR SWAA2025071186620

- Difficulty date: June 30, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N1805U
- Make and model: Boeing 737-8
- Aircraft serial: 60649
- Aircraft time: 8,815 hours, 4,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER HORSE SHOE EMERGENCY LIGHT COVER CRACKED AND BROKEN. AFT CENTER HORSE SHOE EMERGENCY LIGHT COVER CRACKED AND BROKEN.    REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY ON AFT CENTER HORSE SHOE PER AMM 33-51-03. OPERATIONAL TEST IS GOOD IAW AMM 33-51-00.
